# SDR UALA2011061502944

- Difficulty date: June 15, 2011
- Submitted: June 15, 2011
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 86,979 hours, 13,857 cycles
- Engine: Pwa PW4060
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire
- Condition: Chafed
- Location: Nr 2 Eec
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENG-CHRONIC MSG 352-26.  FOUND NR 2 ENG EEC M7198 WIRE W3504-315Y BETWEEN CP D11686 TO D8320P CHAFE TO GROUND, FOUND NO DAMAGE TO CONDUCTOR WIRE, REPAIRED REF AMM.  SECURED WIRE FROM FURTHER CONTACT.  THIS IS A TEMPORARY REPAIR REF MM.  TO HAVE PERMANENT REPAIR WITHIN 500 FLIGHT HOURS ON ENG 2 SERIAL NUMBER 724666.   SEE RVI PIX ENG 724666, SFO-1 & SFO-2.  HARNESS COULD BE REPLACED ON-WING IN 3-4 HOURS.  REPLACED NR 2 ENGINE EEC HARNESS W3504.
